# SDR UIEA2019080904990

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,475 hours, 10,599 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04468
- Part serial: CFL4648BA
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG LOW OIL PRESSURE LIGHTS INOP.  REMOVED AND REPLACED L/H LOW OIL PRESSURE SWITCH IAW AMM 79-33-01. PERFORMED ENGINE RUN IAW AMM 71-00-00. NO FAULTS NOTED. THIS CLEARS MDDR #116023. PLACARD REMOVED. )
